×

Minimization problems in \(L^1(\mathbb{R}^3)\). (English) Zbl 0464.49019


MSC:

49K99 Optimality conditions
76U05 General theory of rotating fluids
85A30 Hydrodynamic and hydromagnetic problems in astronomy and astrophysics
49J45 Methods involving semicontinuity and convergence; relaxation
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. Pure Appl. Math., 12, 623-727 (1952) · Zbl 0093.10401
[2] Ambrosetti, A.; Rabinowitz, P. H., Dual variational methods in critical point theory and applications, J. Funct. Anal., 14, 349-381 (1973) · Zbl 0273.49063
[3] Aubin, T., Problèmes isopérimétriques et espaces de Sobolev, C. R. Acad. Sci. Paris, 280, 279-281 (1975) · Zbl 0295.53024
[4] Auchmuty, J. F.G., Existence of axisymmetric equilibrium figures, Arch. Rational Mech. Anal., 65, 249-261 (1977) · Zbl 0366.76083
[5] Auchmuty, J. F.G., Axisymmetric models of self-gravitating liquids, (Report n∘ 33 (1978), Fluid Mechanics Research Institute, University of Essex) · Zbl 0506.76108
[6] Auchmuty, J. F.G.; Beals, R., Variational solutions of some nonlinear free boundary problems, Arch. Rational Mech. Anal., 43, 255-271 (1971) · Zbl 0225.49013
[7] Auchmuty, J. F.G.; Beals, R., Models of rotating stars, Astrophys. J., 165, 79-82 (1971)
[10] Berestycki, H.; Lions, P. L., Existence d’ondes solitaires dans des problèmes nonlinéaires du type Klein-Gordon, II, C. R. Acad. Sci. Paris, 288, 395-398 (1979) · Zbl 0397.35024
[11] Berestycki, H.; Lions, P. L., Existence of a ground state in non-linear equations of the type Klein-Gordon, (Cottle; Gianessi; Lions, Variational Inequalities (1979), Wiley: Wiley New York) · Zbl 0707.35143
[13] Berestycki, A.; Lions, P. L., A local approach to the existence of positive solutions for semilinear elliptic problems in \(R^N\), J. Analyse Math., 38, 144-187 (1980) · Zbl 0518.35034
[14] Brascamp, H. J.; Lieb, E. H.; Luttinger, J. M., A general rearrangement inequality for multiple integrals, J. Funct. Anal., 17, 227-237 (1974) · Zbl 0286.26005
[15] Brézis, H., Some variational problems of the Thomas-Fermi type, (Cottle; Gianessi; Lions, Variational Inequalities (1979), Wiley: Wiley New York) · Zbl 0643.35108
[16] Brézis, H.; Turner, R. E.L., On a class of superlinear elliptic problems, Comm. Partial Differential Equations, 2, 6, 601-614 (1977) · Zbl 0358.35032
[18] Chandrasekhar, S., Ellipsoidal Figures at Equilibrium (1969), Yale Univ. Press: Yale Univ. Press New Haven, Conn · Zbl 0213.52304
[22] Gidas, B.; Ni, W-M.; Nirenberg, L., Symmetry and related properties via the maximum principle, Comm. Math. Phys., 68, 209-243 (1979) · Zbl 0425.35020
[24] Kopal, Z., Figures of Equilibrium of Celestial Bodies (1960), Univ. of Wisconsin Press: Univ. of Wisconsin Press Madison · Zbl 0093.23804
[25] Leray, J.; Schauder, J., Topologie et equations fonctionnelles, Ann. Sci. École Norm. Sup., 51, 45-78 (1934) · JFM 60.0322.02
[26] Lichtenstein, L., Gleichgewichts Figuren der rotierenden Plüssigkeiten (1933), Springer: Springer Berlin · JFM 59.1441.12
[27] Lieb, E. H., Existence and uniqueness of minimizing solutions of Choquard’s nonlinear equation, Stud. Appl. Math., 57, 93-105 (1977) · Zbl 0369.35022
[28] Lieb, E. H.; Simon, B., The Thomas-Fermi theory of atoms, molecules and solids, Adv. in Math., 23, 22-116 (1977) · Zbl 0938.81568
[29] Lions, P. L., The Choquard equation and related questions, J. Nonlinear Anal., 4, 1063-1073 (1980) · Zbl 0453.47042
[31] Lions, P. L., Minimization problems in \(L^1(R^3)\) and applications to some free boundary problems, (Proceedings, Seminar on Free Boundary Problems. Proceedings, Seminar on Free Boundary Problems, Pavia (1979)), in press
[32] Pohazaev, S. I., Eigenfunctions of the equation \(Δu + λƒ(u) = 0\), Soviet Math. Dokl., 5, 1408-1411 (1965) · Zbl 0141.30202
[33] Poincaré, H., Figures d’équilibre d’une masse fluide (1901), Gauthier-Villars: Gauthier-Villars Paris · JFM 32.0712.01
[34] Poincaré, H., Ceuvres, vol. 7, Mécanique céleste et astronomie (1932), Gauthier-Villars: Gauthier-Villars Paris
[35] Rosen, G., Minimum value for \(C\) in the Sobolev inequality ∥\(ϑ\)∥\(_3 ⩽ \\((C\) ∥▽ϑ\)∥\(_2\), SIAM J. Appl. Math., 21, 30-32 (1971) · Zbl 0201.38704
[36] Strauss, W., Existence of solitary waves in higher dimensions, Comm. Math. Phys., 55, 149-162 (1977) · Zbl 0356.35028
[38] Wavre, R., Figures planétaires et géodésie (1932), Gauthier-Villars: Gauthier-Villars Paris · JFM 58.1300.03
[39] Wong, C. Y., Toroidal figures at equilibrium, Astrophys. J., 190, 675-694 (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.